MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PINNACLE 56MM GRIPPER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDIC INC, 1818910 PINNACLE 56MM GRIPPER; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 221890056
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon advised one of the plastic teeth on pinnacle ab gripper (size 56) broken requiring replacement.Unsure when this occurred & unable to locate plastic.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE 56MM GRIPPER
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
. 700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7221037
Report Number1818910-2018-52080
Device Sequence Number2379007
Product Code LXH
UDI-Device Identifier10603295102304
UDI-Public10603295102304
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221890056
Device Lot NumberA1206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Initial Date Received by Manufacturer 01/09/2018
Supplement Date Received by Manufacturer04/18/2018
07/19/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date05/09/2018
08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1